MathSciNet Relay Station
MathSciNet bibliographic data
MR575630 (81f:82007) 82A15 (60K35 81E10)
Thomas, Lawrence E. Quantum Heisenberg ferromagnets and stochastic exclusion processes. J. Math. Phys. 21 (1980), no. 7, 1921–1924.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement